Entry Moslehian:2011:DMT from ela.bib

Last update: Tue Apr 10 10:05:59 MDT 2018                Valid HTML 3.2!

Index sections

Top | Symbols | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Moslehian:2011:DMT,
  author =       "Mohammad Sal Moslehian and Ritsuo Nakamoto and Yuki
                 Seo",
  title =        "A {Diaz--Metcalf} type inequality for positive linear
                 maps and its applications",
  journal =      j-ELECTRON-J-LINEAR-ALGEBRA,
  volume =       "22",
  number =       "1",
  pages =        "179--190",
  year =         "2011",
  CODEN =        "????",
  ISSN =         "1081-3810 (print), 1537-9582 (electronic)",
  ISSN-L =       "1081-3810",
  MRclass =      "46L05 (26D10 47A63)",
  MRnumber =     "2781045 (2012d:46124)",
  MRreviewer =   "Gabriel Larotonda",
  bibdate =      "Tue Sep 16 07:27:44 MDT 2014",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/ela.bib",
  URL =          "http://repository.uwyo.edu/ela/vol22/iss1/11",
  acknowledgement = ack-nhfb,
  ajournal =     "Electron. J. Linear Algebra",
  fjournal =     "Electronic Journal of Linear Algebra",
  journal-URL =  "http://repository.uwyo.edu/ela/",
}

Related entries